Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 635-640

An extension of Horn's theorem for a space of locally integrable functions

Universidad de Santiago de Chile, Departamento de Matemática, Casilla 5659, Correo 2, Santiago, Santiago, Chile

Received 24 April 1991; Revised 16 July 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we extend the fixed point theorem of Horn's to the space of locally integrable functions from (,0] into a Banach space X.